# SDR P2EA97082

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 927-947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FUSELAGE SKIN BULGED IN SEVERAL PLACES, LEVEL 2 CORROSION BETWEEN STRINGER 23 LEFT AND 25 LEFT, BS 927 TO BS 947.  DEFECT SIZE 20 INCHES BY 20 INCHES.  REPLACED FUSELAGE SKIN PER SRM 51-10-01 AND 51-30-02.  (M)
